# SDR USAA2012121000014

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 38,328 hours, 21,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 20C.  MAINTENANCE INSTALLED NEW LENS AT SEAT 20C PER AMM 33-51-19, PAGE BLOCK 401.
